# SDR N3XR20200827002

- Difficulty date: August 4, 2020
- Submitted: August 27, 2020
- Operation: General aviation
- Aircraft: N304ER
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42N203
- Aircraft time: 2,736 hours
- Engine: Austro E4
- Engine time: 976 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Gearbox
- Part number: E4A70000000
- Part serial: 2817
- Condition: Making Metal
- Location: Zone 600
- Part time: 976 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, SEVERAL LARGE PARTICLES WERE FOUND ON THE GEARBOX MAGNETIC DRAIN PLUG. THE GEARBOX WAS REPLACED WITH A NEW UNIT.
